# SDR IPXA2025053025425

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 30,902 hours, 20,248 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH 15000Â€™ CREW NOTICED BURNING SMELL AND STRONG ODOR, DONNED OXYGEN MASKS, CABIN ATMOSPHERE WARM AND HUMID, TURNED RIGHT PACK OFF AND CONDITIONS ABATED IMMEDIATELY. SMELL DISSAPATED AT APPROX 5000' NO SMOKE. STARTED CONDITION INSPECTION FOR FUMES IN THE COCKPIT PER AMM TASK 05-51-56-202-001. PERFORMED OPERATIONAL TEST OF THE AIR RECIRCULATION SYSTEM PER AMM 21-25-00/501. RAN PACKS, COULD NOT RECREATE ISSUE. PER CONDITIONAL INSPECTION MM 05-51-56, PERFORMED FUMES IN THE FLIGHT DECK TROUBLESHOOTING REF MM 21-00-01/301. AT NO TIME WERE ANY FUMES, SMOKE OR BAD ODOR OBSERVED. OPENED BOTH LEFT AND RIGHT PACK PRIMARY AND SECONDARY HEAT EXCHANGER INSPECTION PANELS WITH NO DEFECTS NOTED, SECURED PANELS REF MM 21-51-02/601. VISUALLY INSPECTED E/E BAY AND FORWARD E/E BAY, NO DEFECTS NOTED. VISUALLY INSPECTED LANDING LIGHT SWITCHES REF MM 33-42-04, NO DEFECTS NOTED. FOUND NO BREAKERS POPPED IN E/E BAYS OR IN FLIGHT DECK. VISUALLY INSPECTED BEHIND OVERHEAD CIRCUIT BREAKER PANELS, NO DEFECTS NOTED. TAXIED AIRCRAFT AND RAN BOTH PACKS WITH BOTH ENGINES AT HIGH POWER SETTING FOR 30 MINUTES WITH PACKS IN FULL COLD, THEN FULL HOT AND BACK TO COLD SEVERAL TIMES, BOTH PACKS OPERATED WITH VERY SIMILAR PARAMETERS, PACKS OPS NORMAL REF MM 21-51-01/501. NO ISSUES FOUND. OK FOR SERVICE.
